A note on fuzzy continuous mappings in fuzzy biclosure spaces

AUTHOR AND
AFFILIATION

RICHA TRIPATHI
Department of Mathematics, M.G.C.G.V. Chitrakoot, Satna (India)
MANJARI SRIVASTAVA
Department of Mathematics, V.S.S.D. College, Kanpur (India)
ANIL AGRAWAL
Department of Mathematics, M.G.C.G.V. Chitrakoot, Satna (India)

KEYWORDS:

Fuzzy closure operator, fuzzy biclosure space, fuzzy continuous map

Issue Date:

December 2017

Pages:

547-553

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.12

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/291204

ABSTRACT:

Here in this paper we study various types of continuity in fuzzy biclosure spaces. In particular we introduce fuzzy continuous map, fuzzy bicontinuous map and fuzzy strong pairwise continuous map in fuzzy biclosure spaces. We compare them with each other and we also obtain some relevant results.

Copy the following to cite this Article:

R. Tripathi; M. Srivastava; A. Agrawal, “A note on fuzzy continuous mappings in fuzzy biclosure spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 12, Page Number 547-553, 2017


Copy the following to cite this URL:

R. Tripathi; M. Srivastava; A. Agrawal, “A note on fuzzy continuous mappings in fuzzy biclosure spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 12, Page Number 547-553, 2017

Available from: http://www.ultrascientist.org/paper/876/a-note-on-fuzzy-continuous-mappings-in-fuzzy-biclosure-spaces


Here in this paper we study various types of continuity in fuzzy biclosure spaces. In particular we introduce fuzzy continuous map, fuzzy bicontinuous map and fuzzy strong pairwise continuous map in fuzzy biclosure spaces. We compare them with each other and we also obtain some relevant results.